MathSciNet Relay Station
MathSciNet bibliographic data
MR2165340 60H05 (60F15 60G10 60H30 60J25)
Lindner, Alexander; Maller, Ross Lévy integrals and the stationarity of generalised Ornstein-Uhlenbeck processes. Stochastic Process. Appl. 115 (2005), no. 10, 1701–1722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement